# SDR SIMA20170606007

- Difficulty date: June 6, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 16,324 hours, 11,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Tie
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE SKIN ANGLE IS CRACKED.  REPAIRED IAW SRM 52-11-04 TR 52-0026, REPAIR TYPE 1.
